# SDR HNAA2016120700377

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 61,483 hours, 69,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND AND 18TH FLOOR PATH EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE BULBS IN EMERGENCY FLOOR PATH LIGHTS. OPS CHECKED GOOD.
